Incompressible punctured tori in the complements of alterning knots.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 1-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
alternating knots, incompressible, boundary incompressible, punctured torus, 2-bridge knots, continued fraction expansion of length two, pretzel knots, Seifert-fibred spaces
@article{MAN_1995__301_4_165280,
author = {Robert M. Patton},
title = {Incompressible punctured tori in the complements of alterning knots.},
journal = {Mathematische Annalen},
pages = {1--22},
year = {1995},
volume = {301},
number = {4},
zbl = {0817.57013},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165280/}
}
Robert M. Patton. Incompressible punctured tori in the complements of alterning knots.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 1-22. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165280/